# SDR SWAA2021120740235

- Difficulty date: November 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS847 TO BS867 LH SIDE CEILING AREA AFT CARGO COMPARTMENT ; 2021-511865 / [01] TOOL USED PN NORTEC 600D SN 60009161631 DUE DATE 01-DEC-21; [02] TOOL USED: RADIUS GAUGE; P/N: S167C; S/N: AE-28449; DUE DATE: 11-JUL-22.; [03] PERFORMED REPAIR ON WEB - INTERCOSTAL LOCATED BETWEEN BS847 TO BS867 LH SIDE CEILING AREA AFT CARGO COMPARTMENT IAW EA# 21-153-03474 AND EA# 21-153-03474-WIP1 ; 21-153-03474-WIP2 SEE INDIVIDUAL SIGN OFF BELOW; [04] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFFS BELOW
